# SDR SWAA2018071123412

- Difficulty date: July 7, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 59,459 hours, 34,917 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Part number: 656739615
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ESCAPE SLIDE VELCRO STRIP LOOSE.  SECURED STRIP PER SIP.
